# SDR C2XA07IA021

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 11,179 hours, 5,923 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - DURING POST-FLIGHT INSPECTION THE CREW REPORTED A SMOKE/BURNING SMELL NEAR ROWS 16-18.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DISCREPANCIES NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
